Results 1 to 4 of 4
Should I go back on antidepressants?
  1. #1
    Toe-Knee is offline New Member
    Join Date
    Jul 2006
    Location
    , , .
    Posts
    4

    Default Should I go back on antidepressants?

    Hey guys I'm new here and I could use some advice. I was on antidepressants a long while ago, and they really helped me out a ton. Everything felt a lot easier while I was on them. Eventually I felt good enough to stop them and was without them in an extremely low stress environment. Now I am attending college in the fall and it's becoming very stressful. I was wondering if it would be a bad idea to try to get a prescription again? Not so much for depression, but for the extra confidence that the antidepressants gave me. On these pills (celexa) I was a much more social person, I was doing better in class, and I just felt like an all around better person. Now I don't feel very depressed, but I feel these pills will make these stressful times much easier. Also am I going to have to go through several sessions with a psychologist or is there a way I could just get a low dosage through a phone call or something?

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    Yes I would go see your doctor and tell him\her just what you've told us here.Not all forms of depression are being noticably down and out.Celexia is a good drug and has helped many people.Just make sure you see a doctor first..Good luck with school too....Dave

  3. #3
    Toe-Knee is offline New Member
    Join Date
    Jul 2006
    Location
    , , .
    Posts
    4

    Default

    Well thanks for your advice. Also do you know if I have to go to a psychiatrist? Or can I just go to my family doctor? I'm trying to cut costs here as much as possible, but I really don't know how. How about these online pharmacies?

  4. #4
    antony07 is offline Junior Member
    Join Date
    Jul 2006
    Location
    , , .
    Posts
    29

    Default

    Hii,

    I am too new to this forum.............I suggest you that first you should know that you are either in deppression or you are unhappy for some misrable event occured in your college.........just think for it once..........if it is really a depression then you can go for pills like lexapro etc.............but your first step should be try to avoid things which can make you unhappy...........okkkk.......best of luck .............and take care

    Antony

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22